Convergence of quadrature processes for a singular integral
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1976), pp. 108-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_12_a11,
author = {M. A. Sheshko},
title = {Convergence of quadrature processes for a~singular integral},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {108--118},
year = {1976},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_12_a11/}
}
M. A. Sheshko. Convergence of quadrature processes for a singular integral. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1976), pp. 108-118. http://geodesic.mathdoc.fr/item/IVM_1976_12_a11/